Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2000 | 1997
Number of items: 4.

2000

Geurts, Bernard J. and Buuren, René van and Lu, Hao (2000) Application of polynomial preconditioners to conservation laws. Journal of engineering mathematics, 38 (4). pp. 403-426. ISSN 0022-0833

1997

Axelsson, Owe and Lu, Hao (1997) A survey of some estimates of eigenvalues and condition numbers for certain preconditioned matrices. Journal of Computational and Applied Mathematics, 80 (2). pp. 241-264. ISSN 0377-0427

Lu, Hao (1997) Galerkin and weighted Galerkin methods for a forward-backward heat equation. Numerische Mathematik, 75 (3). pp. 339-356. ISSN 0029-599X

Lu, Hao and Axelsson, Owe (1997) Conditioning analysis of block incomplete factorization and its application to elliptic equations. Numerische Mathematik, 78 (2). pp. 189-209. ISSN 0029-599X

This list was generated on Thu Oct 2 05:27:08 2014 CEST.